# SDR DALA12012619265

- Difficulty date: November 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 30,054 hours, 17,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED SMOKE AND SAW A WISP OF SMOKE BY CAUTION LIGHTS. MX COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW AMM.    CAUTION LIGHTS CHECK NORMAL.  NO EVIDENCE OF OVERHEAT OR DAMAGE OF WIRING BEHIND CAUTION LIGHTS.
